# SDR 95FDEA01387

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Aft Trunnion
- Condition: Damaged
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR FORWARD TERMINAL PIN JOINT HOLE CRACKED AFT FORWARD.  LEVELED AND SHORED A/C IAW SRM 51-50-1.  CUT LOWER CHORD ANGLE AND WEB IAW BOEING DWG 65C29064.  REMOVED FS 740 AFT TRUNNION AND REPLACED WITH NEW AFT TRUNNION.  SPLICED WEB AND LOWER CHORD ANGLE IAW BOEING DWG 65C29064.
